# SDR 2007UALA01006

- Difficulty date: March 30, 2007
- Submitted: April 13, 2007
- Operation: Air carrier
- Aircraft: N905UA
- Make and model: Boeing 737522
- Aircraft serial: 25005
- Aircraft time: 44,666 hours, 28,392 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Handle
- Condition: Lack Of Lube
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON APPROACH 3 RED LIGHTS AND 3 GREEN LIGHTS ON; TOWER SAID GEAR WAS DOWN.    CLEANED OUT THE GEAR HANDLE HOUSING, SWITCHES AND LUBED GEAR HANDLE. OPERATIONAL CHECKS GOOD.
